MAUDE Adverse Event Report: ARTHREX, INC. RETROGRADE TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. RETROGRADE TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS
Model Number RETROGRADE TARGETING GUIDE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/08/2025, a sales representative reported via (b)(4) that an 1280-000 retrograde targeting guide snapped off.This occurred during a retrograde nail case (b)(6) 2025.The small tines that help connect the nail to the targeting guide snapped off.Multiple pictures showing the item number of the targeting guide and the pieces were able to be found.The surgery was able to be completed by using another targeting guide.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the two tips of the targeting guide were broken off.Functional testing was not performed due to the damage to the device.The most probable cause of the reported failure is user-applied excessive mechanical forces upon insertion/removal processes and/or misaligned insertion; prying/leveraging the device during use.

Brand Name
RETROGRADE TARGETING GUIDE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22665314
Report Number1220246-2025-03145
Device Sequence Number15360114
Product Code HSB
UDI-Device Identifier00848665017038
UDI-Public(01)00848665017038(11)240320(10)240100
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K132005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRETROGRADE TARGETING GUIDE
Device Catalogue Number1280-000
Device Lot Number240100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown